Father applying medicine to son (12-17 months)

Getty ImagesJessica Peterson

Tris Pharma, Inc has announced the voluntary recall of three lots of Infants’ Ibuprofen Concentrated Oral Suspension, USP (NSAID) 50 mg per 1.25 mL. The recalled medicine is due to a high concentration of ibuprofen, which can cause renal injury, among other possible adverse affects. Thankfully, no injuries have been reported so far. The medicine was sold at CVS, Walmart, and Family Dollar. Here’s what to do if you think you might have some in your medicine cabinet.

Advertisement – Continue Reading Below

Check this list to see if your infant ibuprofen is in the recalled lots.

  • Walmart’s Equate Infants’ Ibuprofen Concentrated Oral Suspension, USP (NSAID), 50 mg per 1.25 mL, 0.5 oz. bottle
    NDC: 49035-125-23
    Lots: 00717009A (expires 2/19), 00717015A (expires 4/19), 00717024A (expires 8/19)
    • CVS Pharmacy’s CVS Health Infants’ Ibuprofen Concentrated Oral Suspension, USP (NSAID), 50 mg per 1.25 mL, 0.5 oz. bottle
      NDC: 59779-925-23
      Lot: 00717024A (expires 8/19)
      • Family Dollar’s Family Wellness Infants’ Ibuprofen Concentrated Oral Suspension, USP (NSAID), 50 mg per 1.25 mL, 0.5 oz. bottle
        NDC: 55319-250-23
        Lot: 00717024A (expires 8/19)
        infant iburpofen recall

        The recalled products.

        Tris Pharma

        If you already gave it to your kids, call your doctor and/or poison control.

        And keep your eye on the news. “As emergency physicians, we rely on our experts at local poison control centers and guidance from the Food and Drug Administration,” says Mark Prather, MD, founder of DispatchHealth. “If your baby used this medicine, it’s best to contact your pediatrician to discuss any relevant symptoms such as vomiting or diarrhea. If you child is old enough to report other symptoms, there could be nausea, headache, upper abdominal pain or tinnitus, a ringing in the ears. It’s also important to make sure that the medication is completely discarded so that no additional accidental ingestions occur.”

        Advertisement – Continue Reading Below

        Katie Lockwood, MD, says some patients should be looked at more carefully: “Infants may be at particular risk, so calling your baby’s pediatrician to discuss how much was given is important. And any child who already has a diagnosis of kidney or gastrointestinal disease may be more likely to experience side effects from this elevated dose and should also consult with their pediatrician.”

        You can talk to someone at the American Association of Poison Control Centers by calling (800) 222-1222.

        If you bought some, contact Tris Pharma.

        Customer service is available at Customer Service at 732-940-0358 (Monday through Friday, 8 am ET to 5 pm PT, or any time via email. If you child has experienced adverse affects, you might also want to report it to the FDA.

        Marisa LaScala
        Parenting & Relationships Editor Marisa LaScala covers all things parenting at GoodHousekeeping.com.

https://www.goodhousekeeping.com/health/wellness/a25423029/infant-ibuprofen-recall/

P.S We are always on the the lookout for lifestyle solutions for our readers! If you are interested in safely detoxing, cleansing, and/or losing weight Visit Here for more information ALSO Get Our FREE Natural Cures Ebook Enter Your info Here slimladyteahttps://blog.slimladytea.com/wp-content/uploads/2018/12/what-to-do-if-you-bought-recalled-infant-ibuprofen-according-to-an-actual-doctor-1024x514.jpghttps://blog.slimladytea.com/wp-content/uploads/2018/12/what-to-do-if-you-bought-recalled-infant-ibuprofen-according-to-an-actual-doctor-150x150.jpgblogslimladyHealth & Wellnessbelly fat,cleanse,detox,lose belly fat,lose weight,weight lossGetty ImagesJessica Peterson Tris Pharma, Inc has announced the voluntary recall of three lots of Infants' Ibuprofen Concentrated Oral Suspension, USP (NSAID) 50 mg per 1.25 mL. The recalled medicine is due to a high concentration of ibuprofen, which can cause renal injury,...Entertainment, Wellness, And More.....